# SDR R61A201812021190

- Difficulty date: December 2, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N420YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000385
- Aircraft time: 12,822 hours, 8,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 011590
- Condition: Discharged
- Location: Cabin
- Part time: 12,817 hours, 8,746 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATT FAULT MESSAGE ON EICAS. R&R ELPU AFT RT OB IAW AMM 33-50-01. OPS CHECK GOOD, FAULT CLEARED.
